# SDR SWAA2023051723127

- Difficulty date: April 2, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LIGHT COVER IS LOOSE.(MARKED).<[01] TTGTENED RH EMERGENCY EXIT LIGHT COVER PER MM 33-51-01-960-802;[02] VERIFIED CORRECTIVE ACTION 1
